MathSciNet Relay Station
MathSciNet bibliographic data
MR1240640 (95j:11054) 11G18 (11F46 14F30 14G35)
Taylor, Richard On the $l$-adic cohomology of Siegel threefolds. Invent. Math. 114 (1993), no. 2, 289–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement